# SDR USAASB02049

- Difficulty date: March 12, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOPERATIVE AT THE AFT SERVICE DOOR IDENTIFIER AND ESCAPE SLIDE LIGHT THE FLOOR PROXIMITY LIGHTING AT SEAT ROWS 24 AND 25 AND THE BULL NOSE LIGHT AT SEAT ROW 22 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE M1137 BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
